| Model Number |
8810888003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to use, the device had a crack in the tube.There was no patient involvement.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted: only a four (4) inch piece of catheter tube was received in a small sample jar.Functional testing: functional testing would normally include leak testing however the tube was cut precluding this type of testing.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Replication of the cut catheter shaft may occur when contact is made with a sharp surgical instrument during clinical application.The root cause of the observed damage was found to be due to the device not being used as intended which caused or contributed to the reported condition.No further actions have been deemed necessary at this time.If information is provided in the future, a supplemental report will be issued.